# SDR ASOA201100529

- Difficulty date: March 9, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERIOR HANDLE "PULL TO EXIT" SIGN WORN.  INSTALLED NEW SERVICEABLE PAX DOOR "PULL TO EXIT" BETA LIGHT IAW AMM 33-51-09-400-801.   FUNC TEST GOOD IAW AMM 33-51-09-720-801.
